# SDR REXA2016092101953

- Difficulty date: September 21, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 21,406 hours, 18,636 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 6144A3
- Condition: Cracked
- Location: Bs 449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO FUSELAGE PANNL ATTACHMENT BRACKET BS 449.85 IS CRACKED.  REMOVED & REPLACED BROKEN BRACKET IAW SRM  51-42-06.
